# SDR UPS02639799

- Difficulty date: October 20, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-300
- Aircraft serial: 27744
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAT TRACK ***SUPPLEMENTAL MRR***     REMOVED AND REPLACED FLOORBOARDS PART NUMBER 457T4115-2
